I have not changed my eating habits to put on weight... 10# in about two weeks. I exercise daily and eat a good diet.There are no other symptoms, conditions or new meds that I have started. I was wondering if anyone taking Savella has had a problem with weight gain.I have also had a terrible time with sleep since I started Cymbalta. I am thinking of switching to Savella but do not want to run into the same issue. I am allergic to gabapentin so Lyrica is not an option for me. I also have Crohn's disease but that is under control. I am not on steroids. I am feeling very discouraged and not sure what to do.Also, if I decide to stop Cymbalta, what is the best way to taper off of it? I appreciate any feedback or input. Thanks in advance.
Hi there. I went on Savella from Cymbalta bc i couldn't get over the strange side effects. Waking up dizzy. My eyes took forever to adjust in the mornings. I started Savella 50mg twice a day for several months. I lost weight and asked my rheumatologist about it being related to the new medication. She said i was on a "baby" dose and that most people eat more and gain weight who are on it. So idk if it is from the Savella or not but i have not gained any weight although i just got my appetite back recently. And i also got upped to 100mg twice a day but havent started that yet. I take it in addition to Tramadol and it does help the pain but not much so im hoping the increased dosage will further improve the pain. Good luck to you!
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
If you are active and try to balance exercise and diet, would that matter in preventing weight gain?
Posted 4 Oct 2011 • 2 answers
Posted 14 Jul 2012 • 2 answers
Posted 3 May 2013 • 1 answer
Posted 19 Oct 2013 • 1 answer
Posted 20 Feb 2014 • 1 answer